This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
A. O. Gel'fond, Functions Which are Integral at Points of a Geometric Progression [in Russian], Matem. sb.,40, 42–47 (1933).
Translated from Matematicheskie Zametki, Vol. 1, No. 5, pp. 509–513, May, 1967.
About this article
Cite this article
Gel'fond, A.O. Functions which take on integral values. Mathematical Notes of the Academy of Sciences of the USSR 1, 337–340 (1967). https://doi.org/10.1007/BF01094067